# SDR SWIA201129069

- Difficulty date: December 26, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 27,484 hours, 21,656 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Leaking
- Location: Nr 3 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND "HYD 3 LO PRESS" MESSAGE.  (FLT 4632)  REPLACED NR 3 BRAKE ACCUMULATOR FOR LEAKING AIR INTO HYDRAULIC SYSTEM.
